On the relationships among queue lengths at arrival, departure, and random epochs in the discrete-time queue with D-BMAP arrivals

We consider finite- and infinite-capacity queues with discrete-time batch Markovian arrival processes (D-BMAP) under the assumption of the Late Arrival System with Delayed Access as well as the Early Arrival System. Using simple arguments such as the balance equation,
Publisher
Elsevier BV
Issue Date
2002-02
Language
ENG
Citation

OPERATIONS RESEARCH LETTERS, v.30, no.1, pp.25 - 32

ISSN
0167-6377
URI
http://hdl.handle.net/10203/1339
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
1 OR Lett - Kim et al.pdf(100.47 kB)Download
  • Hit : 587
  • Download : 501
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0